# SDR 55032

- Difficulty date: October 7, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 13,726 hours, 27,211 cycles
- Engine: Pwa PT6*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Loose
- Location: P3 Supply
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF FUMES FROM COCKPIT. TIGHTENED RT ENG P3 SUPPLY LINE B NUT. OPS CK NORMAL. NO FUMES NOTED
